Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Allegic Reaction to Vicodin

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:22 AM in Pain Medications
I broke out in a terrible rash over a large portion of my body that itched like crazy. I went and seen my doc today and she took me off the vicodin and wanted to put me on percocet but I don't tolerate percocet either (nausea and vomiting). She placed me on 15mg of morphine. So far so good, I needed something stronger than the vicodin anyway. it was fine during the day but at night it was a real problem sleeping as my pain level elevated while laying bed. I had a PLIF on 18 Aug.
advertisement

Comments

  • give it some time. It might be ER type of morphine and need time to get correct levels in bloodstream. Good luck with it though, hope it offers some relief.
  • Give it some time. When I was put on Morphine, I was told by my PM to give a good 2 weeks before making any assumptions as to whether or not it was working.
    Good luck.

    Alina
  • I just woke up a few hours ago and I was able to sleep much better last night on the morphine. In addition, my skin rash/hives has dissipated quite a bit and no longer itches,
  • It sounds like you have solved your problem. Moraphine made me sick at the hospital- I am glad it works for you.

    Julie
  • :) hi! time released morphine has made a difference in my world. my back pain is now bearable and i am up and about so much more. if it is time released it will take awhile to adjust in your blood stream. if you are on short acting you might consider the other to prevent the ups and downs that comes with short acting meds. good luck and i am glad you are feeling better. it took a bad reaction to lead you to a better med! sometimes bad things happen for a reason. Jenny :)
advertisement
Sign In or Register to comment.